# SDR UIEA2025062400799

- Difficulty date: June 30, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 114,051 hours, 22,848 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2101Y21
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO COMP'T - SHEAR CLIP AT STATION 742 S34L FOUND WITH SURFACE CORROSIONS AS MARKED. SHEAR CLIP (P/N: 140T2101Y21) AND SHEAR TIE (P/N: 140T2102U203)  REMOVED AND REPLACED AS PER B767-300BCF SRM 51-40-02 REV 52. NO FUTHER DEFECTS NOTED.
